# SDR FDEA201411193801

- Difficulty date: November 19, 2014
- Submitted: November 19, 2014
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 27,140 hours, 14,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5321021300000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 122LF HAS EDGE & CORE DAMAGE.  FABRICATED NEW FLOOR PANEL 122LF ON T14 1105514 IAW DWG SRZ 25-005.  CLASSIFIED AS CAT A MAJOR REPAIR.
